# SDR F6LM95105

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Tab
- Part number: 355A12004008
- Condition: Separation
- Location: T/R
- Part time: 995 hours
- Component: 355A12004008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS TRAILING EDGE TAB SEPARATION OUTBOARD OF RIVET ON BOTH BLADES.  INSTALLED RENTAL T/R BLADE.
